# SDR 20000424AP038

- Difficulty date: October 12, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 2210 · Autopilot System
- Part: Harness
- Condition: Failed
- Location: Radar Antenna
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RUDDER ACTIVATION TO THE LEFT AT CRUISE ALTITUDE.  PROBLEM ISOLATED TO YAW DAMPER SYSTEM WHICH WAS DEACTIVATED.  PROBLEM WAS CORRECTED BY REPAIRING FAULTY WIRING AT THE RADAR ANTENNA CONNECTOR.  (M)
